Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Abdominal pain. Worse as diet declines. Pain in chest pain and throat also. Why does my heart race?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 913 Questions
severe upper left abdominal pain worse when dont eat better for short time after eating radiates into the left chest and weird feelings in my throat upper gi normal ekg normal colonoscopy normal ive also noticed i have a white pasty tongue also my heart seems to pound sometimes and when i pass gas it eases
Posted Tue, 8 May 2012 in Abdominal Pain
Answered by Dr. Ajit Naniksingh Kukreja 9 hours later

Thanks for posting your query.

First thing you need to do is relax.

What I gather from your history is that you are suffering from Gastritis and Gastro Esophageal reflux disease (GERD).

Had I been your doctor my line of management would have been this:
1] Go for a bland non spicy non fermented diet
2] Take small frequent meals
3] Avoid smoking and consuming alcohol if you are used to
4] Take a good antacid four to five times a day
5] Take a good proton pump inhibitor with domperidone

If you have stressful life, manage stress as it will aggravate the disease.

Hope all clear.
Am available for follow-up queries.

Get well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor